# SDR SWAA2012041803207

- Difficulty date: April 16, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 45,518 hours, 26,130 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6551463
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE GIRT PULL HANDLE COVER OUT OF POSITION.  REPOSITIONED COVER PER M/M.
